Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes orgasmic disorder?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1587 Questions
I may have used a vibrator too much and damaged my nerves in my clitoris is there is there any way I can re-sensitize the nerves?
Posted Mon, 3 Mar 2014 in Women Sexual Problems
Answered by Dr. Timothy Raichle 29 minutes later
Brief Answer: Hello, I would be happy to help... Detailed Answer: Please answer the following: 1. How often were you using the vibrator? 2. When did you last use it? Thank you.
Above answer was peer-reviewed by
Follow-up: What causes orgasmic disorder? 4 minutes later
I use it probably about 3 times a month and the lady time was last week
Answered by Dr. Timothy Raichle 1 hour later
Brief Answer: Thank you for the followup... Detailed Answer: Okay, first I am sorry about the delay in getting back to you. Using a vibrator only 3 times per month is not too much. I guess my followup question for you is - what exactly have you noticed in terms of loss of sensation? Is it a complete loss of sensation? What specifically has changed? Also, have you started any new medications? Has anything else changes? Thank you - I will try to respond more quickly.
Above answer was peer-reviewed by
Follow-up: What causes orgasmic disorder? 4 minutes later
It's okay. Well it's just sitting sexual activity I can never climax even when I stimulate the clitoris it's like I will almost get there and then it goes away and I just wanted to know of there is anything I can do about it I men't during sexual activity not sitting...
Answered by Dr. Timothy Raichle 25 hours later
Brief Answer: Thank you for the clarification.. Detailed Answer: Sexual dysfunction can be broken down into separate components. You appear to have an "orgasmic disorder", diffentiated from an arousal disorder. Most of the time, we are dealing with these in the setting of dysfunction within a relationship and not related to masturbation. I have done some digging on this in terms of how it might relate to you, and I would like clarification of the following: 1. Are you on ANY medications? 2. Have you ever been treated for anxiety or depression? 3. Do you have any medical problems? 4. Are there ANY other symptoms, even if you think they are unrelated? Thank you - I will try to help you with this problem.
Above answer was peer-reviewed by
Follow-up: What causes orgasmic disorder? 13 hours later
The answer to all of those questions is no. I just want to thank you for your time :)
Answered by Dr. Timothy Raichle 9 hours later
Brief Answer: Thank you for your patience... Detailed Answer: Well, it is reassuring that you are not on any medications or have any problems that are commonly associated with "secondary orgasmic dysfunction". I have done quite a bit of reading on the topic to try and come up with an answer that satisfies your question, but I have to admit that this is not easy. I would suggest the following (given that this is related to masturbation only): 1. Consider starting with "foreplay" using a lubricant such as Astroglide 2. Consider combining this foreplay with some form of erotic imagery 3. Just as with "partner" intercourse, consider different positions with the vibrator (a combination of deep penetration to stimulate the cervix as well as the clitoris) 4. Focus on stimulation of the vaginal wall under the clitoris, just inside of the vagina under the urethra (where urine comes out) - this is often referred to as the "g-spot" 5. Don't put pressure on yourself to orgasm. In other words, don't set yourself up for this expectation, just see what happens with experimentation I hope that this helps and good luck!
Above answer was peer-reviewed by
Follow-up: What causes orgasmic disorder? 12 hours later
Thank you that will help a lot I'm sure
Answered by Dr. Timothy Raichle 1 minute later
Brief Answer: You are very welcome... Detailed Answer: I hope that I helped. I am sure that over time, with patience and experimentation, you will reach your goals again. Good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor